# SDR SWAA2021120747983

- Difficulty date: November 27, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 58,865 hours, 34,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Condition: Elongated
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON STANCHION ASSY LOCATED BS 907 (POST) AFT CARGO COMPARTMENT ; 2021-512179 / [01] REPLACED STANCHION ASSY LOCATED BS 907 (POST) AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9; [02] CERTIFIED STEP 1  REPLACED STANCHION ASSY LOCATED BS 907 (POST) AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9
